# SDR DALA2024100709756

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 84,819 hours, 31,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 2R DOOR SLIDE LIGHT REMAINED ILLUMINATED WHEN DEARMED. CORRECTIVE ACTION: R/R'D 2R GIRT BAR SENSORS S10220 AND S10221 PER B757 AMM 25-66. ALL CHECKS OK. (6446077)
